# SDR DL72S954286

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 2 FLAP ACTUATOR SUPPORT BRACKET CRACKED AT UPPER O/B CORNER.  REMOVED SUPPORT BRACKET AND INSTALLED DOUBLER PER M/M 57-20-1.  REINSTALLED SUPPORT BRACKET.
